IEEE - Institute of Electrical and Electronics Engineers, Inc. - Modified parameterization of functional observers

Proceedings of 2000 American Control Conference (ACC 2000)

Author(s): Gao, Z.W.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2000
Conference Location: Chicago, IL, USA
Conference Date: 28 June 2000
Volume: 1
ISBN (Paper): 0-7803-5519-9
ISSN (Paper): 0743-1619
DOI: 10.1109/ACC.2000.878930
Regular:

A modified parameterization of functional observers is characterized. A free parameter in observers is restricted within the ring of strictly proper stable rational matrices. The order of... View More

Advertisement